MathSciNet Relay Station
MathSciNet bibliographic data
MR965749 16A58 (16A61 18E25 55N25 55U10)
Gerstenhaber, Murray; Schack, Samuel D. The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set. Trans. Amer. Math. Soc. 310 (1988), no. 1, 135–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement